# SDR 9607749954

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS ON THE LONGERON 26, 29R AND 30 END FITTINGS AT APPROXIMATELY FS 586.  REPLACED ALL FITTINGS PER SRM 51-30-2.
